# SDR 96ZZZX2886

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3567P
- Make and model: Piper PA-28-161
- Aircraft serial: 288016202
- Engine: Lyc O320D3G
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Lockwire
- Part number: 8618
- Condition: Failed
- Location: Carb Mix Control
- Part time: 2,200 hours
- Component: Facet, MA4SPA
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARBURETOR MIXTURE CONTROL DID NOT FUNCTION PROPERLY.  UPON INSPECTION, PN 86-18 LOCKWIRE, FOUND FATIGUED, CRACKED IN HALF, NOT ALLOWING FOR MIXTURE CONTROL SHAFT TO BE PROPERLY OPERATED.
